MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 31G X 8MM
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient received 2 boxes of droplet 31g x 8mm from va with lot no.Y58s6.He injects 30 units of lantus once a day and 16-18 units of novolog once a day with the corresponding pens.He called in today because, he states that his insulin is not dispensing when he tries priming the needles.Somehow the needle is clogged.He has gone through several needles and this has happened multiple times.He states that he does reuse needles but, this happens on the 1st attempt to use.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
95-03 5
PL  95-035
MDR Report Key9556509
Report Number9613304-2019-00089
Device Sequence Number16722951
Product Code FMI
UDI-Device Identifier15907996093059
UDI-Public(01)15907996093059(17)230601(10)Y58S6
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2023
Device Model Number31G X 8MM
Device Catalogue Number8309
Device Lot NumberY58S6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date01/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1